dcsimg
Article: Beiträge zur geographischen Verbreitung der Meeresvögel
Report an error

Title

Beiträge zur geographischen Verbreitung der Meeresvögel

By

Tschudi, Johann Jakob von, 1818-1889

Type

Article

Date of Publication

1856

Original Publication

Journal für Ornithologie.

Volume

4

Pages

134--162

Contributed by

BioStor

DOI

https://doi.org/10.1007/bf02010198

Language

Multiple

Published by

Berlin,Friedländer.

Identifiers

BioStor: 141261

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS